Q. My finger is swollen and I have poor blood circulation in my hands. What is the treatment?

Answered by
Dr. Koushik Mukherjee
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 14, 2018

Hi doctor,

I have poor blood circulation, and my hands are affected. My finger is swollen, and it hurts me a lot. I have tried using hot water over it, and it has not helped me. What can I do now? I am taking Daflon. But it has not helped me. I have attached my picture. Please see the images of the same finger present in different hands. Please help me.

#

Hi,

Welcome to icliniq.com.

I have gone through the attachment (attachment removed to protect patient identity). Please say about the duration of the swelling present in the finger. If the finger swelling is present for a few days, it can occur due to an infectious cause. If the finger swelling and pain occur due to cold exposure, then it can be a Raynaud's phenomenon. It is an autoimmune disease. As there is involvement of finger in one side, it can occur due to an autoimmune cause.

Your blood circulation is poor. So, you can do an ultrasound color Doppler of the arterial system of your hand. In the case of vascular insufficiency, vasodilator drugs like Nifedipine can be taken first with low doses. You must exclude an infectious etiology. If there is a pus formation under your nailbed, an antibiotic can be taken. In case of severe pain, you can take Nonsteroidal anti-inflammatory medications like Aceclofenac plus after having food.



Was this answer helpful?

 | 


Related Questions:
I have severe pain in my fingertips and toes. What could this be?

.. your query, my opinion is as follows: The serum protein and creatinine levels are a bit high possibly due to increased protein intake or associated dehydration in recent times. Monocytes are mildly elevated and BUN (blood urea nitrogen) levels a...   Read full

I heard one of the reasons for psoriasis is lack of Vitamin D. Is it true?

Is my heartburn and nausea being caused from taking opiates for 2 weeks or because I might be pregnant? I have only had heartburn during pregnancy before.   Read full

Do I have peripheral artery disease?

Is my heartburn and nausea being caused from taking opiates for 2 weeks or because I might be pregnant? I have only had heartburn during pregnancy before.   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.